# SDR MWEA981117

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 59174637
- Condition: Cracked
- Location: Ventral Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN VENTRAL STAIR DOOR JAMB RADIUS ON RIGHT SIDE JUST ABOVE TOP DOOR STRIKER PLATE.  MTC INSTALLED SPLICE SECTION OF DOOR JAMB.
